# SDR FDEA201704261268

- Difficulty date: April 26, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 27,646 hours, 15,152 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B135900200
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221MF HAS DELAMINATED SPOT AREAS.  REMOVED, FABRICATED, AND INSTALLED A NEW FLOOR PANEL IAW AMM 53-10-23-04. MAJOR REPAIR.
